# SDR AALA201806069028

- Difficulty date: May 25, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 54,422 hours, 26,955 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 10,000 FT,  TAIL COMP TEMP HIGH LIGHT ILLUMINATED.  MEMORY ITEMS AND EXPANDED QRH CHECKLIST COMPLIED WITH.   RETURNED TO DEPARTURE.   ARFF SHOT TAIL WITH NORMAL TEMPERATURE.  INSTALLED A SERVICABLE SUPPLY DUCT FOR THE RT A/C PACK BETWEEN FLOW CONTROL VALVE AND HEAT EXCHANGER IAW 21-00-00.   THE AIRCRAFT WAS GROUNDED.
